RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 295–297 (Mi dan4160)  

MATHEMATICS

Conformal mappings that satisfy the boundary condition of the equality of metrics

F. G. Avkhadiev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (255 kB)

Bibliographic databases:
UDC: 517.54
Presented: Ю. Г. Решетняк
Received: 03.07.1994

Citation: F. G. Avkhadiev, “Conformal mappings that satisfy the boundary condition of the equality of metrics”, Dokl. Akad. Nauk, 347:3 (1996), 295–297

Citation in format AMSBIB
\Bibitem{Avk96}
\by F.~G.~Avkhadiev
\paper Conformal mappings that satisfy the boundary condition of the
equality of metrics
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 295--297
\mathnet{http://mi.mathnet.ru/dan4160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393054}
\zmath{https://zbmath.org/?q=an:0890.30025}


Linking options:
  • http://mi.mathnet.ru/eng/dan4160
  • http://mi.mathnet.ru/eng/dan/v347/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020